# SDR DALA2021030801330

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 79,241 hours, 15,607 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1807 ON TAKE OFF, HAD AVER BRIEF RIGHT FORWARD ENTRY DOOR MESSAGE, THAN OFF FOR DURATION OF FLIGHT. SYSTEM RESTORED ITSELF. AS A PRECAUTION CLEANED DOOR SENSOR AT R1 DOOR. SYSTEM OPERATION IS NORMAL. (LP 7573712)
